# SDR ASAA2013092296037

- Difficulty date: September 22, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 26,578 hours, 8,192 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU STARTED,  AIR OK.  NO ELECTRIC, NO FREQ/VOLTS.  ACFT GROUNDED.  ACCOMPLISHED OPS TEST FOR APU AC GENERATION, TEST PASS REF MM 24-21-00-700-803, STEP E. GROUND VERIFICATION CHECKED GOOD IAW MM 24-21-00-700-803.
